Equations for the entropy of a geodesic flow on a compact Riemannian manifold without conjugate points

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)796-805
Number of pages10
JournalMathematical Notes of the Academy of Sciences of the USSR
Volume24
Issue number4
DOIs
StatePublished - Oct 1 1978

Fingerprint

Conjugate points
Geodesic Flow
Compact Manifold
Riemannian Manifold
Entropy

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{44758e4d5c5b4921b51fd34296987b9a,
title = "Equations for the entropy of a geodesic flow on a compact Riemannian manifold without conjugate points",
author = "Pesin, {Yakov B.}",
year = "1978",
month = "10",
day = "1",
doi = "10.1007/BF01099169",
language = "English (US)",
volume = "24",
pages = "796--805",
journal = "Mathematical Notes",
issn = "0001-4346",
publisher = "Springer Science + Business Media",
number = "4",

}

TY - JOUR

T1 - Equations for the entropy of a geodesic flow on a compact Riemannian manifold without conjugate points

AU - Pesin, Yakov B.

PY - 1978/10/1

Y1 - 1978/10/1

UR - http://www.scopus.com/inward/record.url?scp=0039210516&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039210516&partnerID=8YFLogxK

U2 - 10.1007/BF01099169

DO - 10.1007/BF01099169

M3 - Article

AN - SCOPUS:0039210516

VL - 24

SP - 796

EP - 805

JO - Mathematical Notes

JF - Mathematical Notes

SN - 0001-4346

IS - 4

ER -